MAUDE Adverse Event Report: B BRAUN MEDICAL INC EXTENSION SET; SET, ADMINISTRATION, INTRA

B BRAUN MEDICAL INC EXTENSION SET; SET, ADMINISTRATION, INTRA
Catalog Number 470073
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: detailed inquiry description: according to the customer, the filters they recently purchased have a powder in them, which darkens as drug is infused and they are also precipitating.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Section a: evaluator information.Evaluator name: (b)(6).Evaluator title: pir technician.Date(s) of evaluation: august 10, 2023.Section b: condition of returned samples.Sample status: [] no sample returned [x] sample returned.Pictures attached: [ ] yes [x] no.Condition of samples: one thousand one hundred two unused samples with original packaging returned for evaluation.Section c: inspection & testing of returned samples specification/test method(s): spec-md- 2000617 product drawing(s): dwg-md-2020339 safety check / service manual(s): n/a specific requirement(s): samples were visually evaluated, and it was impossible to determine the white powder inside the filter.Scan 20230817-1 was created, and samples were sent to the supplier.The supplier pall medical conducted a full nc review, and sent samples to sls lab, pall newquay; and no abnormalities or impurities were detected during the filter inspection.Equipment / apparatus: n/a test result(s): [ ] defect confirmed [x] defect not confirmed results description: the reported defect is not confirmed.Section d: record review related dsms records identified: [ ] yes [x] no [] n/a - not enough info for evaluation dsms report / criteria: usa qm_11.Dsms results description: n/a.Existing capa to address issue?: [ ] yes [x] no.Product produced before or after corrective action implementation?: [ ] before [ ] after [x] n/a details of existing capa: n/a.Section e: batch record (br) review: br applicability: [x] n/a - not required [ ] applicable were all related test results in specification?: [ ] yes [ ] no [x] n/a - not required were all related process parameters in specification?: [ ] yes [ ] no [x] n/a - not required were all operations completed and done in sequence?: [ ] yes [ ] no [x] n/a - not required explain any "no" answers: [x] n/a - not required.Section f: inspection & testing of house retains applicability: [x] n/a - not required [ ] applicable.Specific requirement(s): n/a equipment / apparatus: n/a test result(s): [ ] defect confirmed [ ] defect not confirmed.[x] n/a - not required.Results description: [x] n/a - not required.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B BRAUN MEDICAL INC
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B BRAUN MEDICAL INC
901 marcon blvd.
km22 autopista las americas
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key17395828
Report Number2523676-2023-00375
Device Sequence Number12676876
Product Code FPA
UDI-Device Identifier04046964298219
UDI-Public(01)04046964298219
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number470073
Device Lot Number0061873343
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown